# SDR SWAA012168

- Difficulty date: July 31, 2001
- Submitted: August 3, 2001
- Operation: Air carrier
- Aircraft: 064SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22062
- Aircraft time: 68,456 hours, 76,185 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 300432
- Condition: Loose
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED RON CHECK, FOUND FWD SVC DOOR EMERGENCY EXTERIOR EXIT LIGHT LENS LOOSE.  REMOVED AND REPLACED EMERGENCY EXIT LIGHT PER MM.
